MathSciNet Relay Station
MathSciNet bibliographic data
MR1626369 (99d:65278) 65M60 (65J10)
Chatzipantelidis, Panagiotis Explicit multistep methods for nonstiff partial differential equations. Appl. Numer. Math. 27 (1998), no. 1, 13–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement